# SDR UIEA200400090

- Difficulty date: May 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 73836222
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT, NR 2 ENGINE COMPRESSOR STALLED.  NR 2 ENGINE SUSTAINED 6 OR MORE HARD COMPRESSOR STALLS WHILE CLIMBING THROUGH 18,000 FT TO 24,000 FT.  INSPECTED INTAKE/EXHAUST AREAS, NIL DISCREPANCIES.  CHIP DETECTORS CLEAN REMOVED AND REPLACED SAME 8TH STAGE CHECK VALVE AFTTER INSPECTION.  ALL OK.  CHECKED ALL DUCTS ENGINE AREA FOR LEAKS/CHECKED DUCTS ETC.  NIL DISCREPANCIES NOTED.  STALL INSPECTIONS COMPLETED PER L/P 522816 NR 1.  AIRCRAFT WAS DIVERTED TO FCO/PIK.  (M)
